# SDR WVER2017012191804

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 31,346 hours, 25,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032174
- Condition: Corroded
- Location: Fuselage
- Part time: 31,346 hours, 25,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IS CORRODED AT FS 349.00. REPAIRED RT FLOOR SILL AT FS 349.00 IAW EO CL-600-2D24-53-L04847 REV. DATED 01/19/2017
